24.4 C
Pattaya
Tuesday, November 30, 2021

Facebook page in Thailand launches campaign on complaints of severe hair loss due to Covid19 vaccinations

spot_img

Must read

A popular Facebook page earlier this week posted reports of people reportedly suffering severe hair loss after receiving a Covid19 vaccination and called on the government to take responsibility.

The call was sparked when a post from a 19-year-old about him losing a lot of hair after receiving two Sinovac shots went viral mid-last week.

On Monday, the Facebook page “Yark Dung Diew Jud Hai (I can make you famous), Return Part 1” revealed four similar cases in their posting.

The first case had received the first shot with AstraZeneca but refused the second shot after severe hair loss. Two started losing their hair after receiving the second dose of Sinopharm vaccine, and the fourth case was a nurse who was given a Pfizer booster.

The page said that many people suffered from such side effects and that the government should recognize this problem and offer treatment or at least some advice instead of letting people find solutions on their own.

Catch up on more stories here

Follow us on Facebook here

- Advertisement -
- Advertisement -spot_img

Latest article

- Advertisement -spot_img